My mom is 58 years old. She had a colon resection on January 25 and has had 3 rounds of chemo Folfiri plus Avastin. She has not had any nausea or diarrhea at all and has just felt a bit tired. However, she has immense pain from some very large hemrroids, both internal and external. She is in a ton of pain from them and has spent the last week in the hospital because of the pain. This has never been a problem for her in the past. Her oncologist (who is HORRIBLE btw) tells her that this is from chemo and if she bleeds too much from them, she will need a transfusion and will need to stop chemo. He has already "lessened" the amount of chemo, according to my mother but I am unsure if she understood him as I had to go to work today and was not with her. My question is has this ever happened to anyone else? I am SOOO terrified of stopping chemo as she has liver mets and some lymph involvement. I want her to fight this but she doesn't seem to be doing very well. She hasn't even left her house since the surgery other than for doctor's appointments. I am so scared. Does anyone have any advice for me?